Merotopies associated with quasi-uniformities

Authors

  • Ákos Császár Eötvös Loránd University

DOI:

https://doi.org/10.4995/agt.2000.3020

Keywords:

Quasi-uniformity, Merotopy, Semi-symmetric, Transitive

Abstract

To an arbitrary quasi-uniformity on the set X, a merotopy on X is assigned. There are results concerning the question whether this merotopy is compatible with the topology induced by the quasi-uniformity end whether the closure operation induced by the merotopy, admits a compatible uniformity. More precise results are obtained in the case of transitive quasi-uniformities.

Downloads

Download data is not yet available.

Author Biography

Ákos Császár, Eötvös Loránd University

Department of Analysis

Downloads

Published

2000-10-01

How to Cite

[1]
Ákos Császár, “Merotopies associated with quasi-uniformities”, Appl. Gen. Topol., vol. 1, no. 1, pp. 1–12, Oct. 2000.

Issue

Section

Articles